Article info

PDF

Intravitreal triamcinolone acetate for radiation maculopathy recalcitrant to high-dose intravitreal bevacizumab

Authors

  • Richard I Kaplan The New York Eye Cancer Center, New York, NY, USA Department of Ophthalmology, The New York Eye and Ear Infirmary of Mount Sinai, New York, NY, USA PubMed articlesGoogle scholar articles
  • Sonal S Chaugule The New York Eye Cancer Center, New York, NY, USA Department of Ophthalmology, The New York Eye and Ear Infirmary of Mount Sinai, New York, NY, USA PubMed articlesGoogle scholar articles
  • Paul T Finger The New York Eye Cancer Center, New York, NY, USA Department of Ophthalmology, The New York Eye and Ear Infirmary of Mount Sinai, New York, NY, USA PubMed articlesGoogle scholar articles
  1. Correspondence to Paul T Finger, Director, The New York Eye Cancer Center, New York City, NY, 10065, USA; pfinger{at}eyecancer.com
View Full Text

Citation

Kaplan RI, Chaugule SS, Finger PT
Intravitreal triamcinolone acetate for radiation maculopathy recalcitrant to high-dose intravitreal bevacizumab

Publication history

  • Received 8 February 2017
  • Revised 16 March 2017
  • Accepted 19 March 2017
  • Published online 17 April 2017.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.